# SDR ASAA0480181

- Difficulty date: March 10, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 993607315
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND FRAME IS CORRODED AT FS 1211.  REPLACED FRAME PER SRM 51-30-2.  (M)
